MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS IMPRESS®; DIAGNOSTIC INTRAVASCULAR CATHETER

MERIT MEDICAL SYSTEMS IMPRESS®; DIAGNOSTIC INTRAVASCULAR CATHETER
Catalog Number 410035B1/B
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during use of the device, it was introduced into the right iliac and became entrapped by plaque within the artery.The provider attempted to "pull" back the catheter and the tip broke off.A snare device was used to remove the catheter tip.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.Several irregularities were observed in the returned sample.The shaft area was also examined under magnification, and the fusion section was found to be intact and complete.The root cause of this failure appears to be excessive force applied to the catheter during withdrawal.The complaint was not confirmed.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.

Brand Name
IMPRESS®
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22909973
Report Number1721504-2025-00296
Device Sequence Number13044117
Product Code DQO
UDI-Device Identifier00884450756706
UDI-Public00884450756706
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K233268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number410035B1/B
Device Lot NumberI3170700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown